Alert archive / West Virginia / Flash Flood Warnings in 2022
Flash Flood Warning 31, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 5, 2022, 1:33 PM EDT for Boone County, Lincoln County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2022, 1:33 PM EDT (17:33 UTC)
- Expired
- Jul 5, 2022, 4:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, WV, Lincoln County, WV
The radar
The Charleston,WV radar (KRLX), 26 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1479 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1091 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.4
The text
As transmitted.
646
WGUS51 KRLX 051733
FFWRLX
WVC005-043-052045-
/O.NEW.KRLX.FF.W.0031.220705T1733Z-220705T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
133 PM EDT Tue Jul 5 2022
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Northwestern Boone County in central West Virginia...
East Central Lincoln County in central West Virginia...
* Until 445 PM EDT.
* At 133 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches
are possible in the warned area. Flash flooding is likely already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Madison, Julian, Danville, Foster, Turtle Creek and Woodville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3808 8199 3816 8193 3815 8192 3817 8190
3817 8185 3815 8177 3806 8170 3799 8175
3804 8192
FLASH FLOOD...RADAR INDICATED
$$
JSH1 follow-up statement
761
WGUS71 KRLX 052052
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
452 PM EDT Tue Jul 5 2022
WVC005-043-052102-
/O.EXP.KRLX.FF.W.0031.000000T0000Z-220705T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone WV-Lincoln WV-
452 PM EDT Tue Jul 5 2022
...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN BOONE AND EAST
CENTRAL LINCOLN COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3808 8199 3816 8193 3815 8192 3817 8190
3817 8185 3815 8177 3806 8170 3799 8175
3804 8192
$$
KHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 1:29 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 5, 1:29 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
129 PM EDT Tue Jul 5 2022
.SYNOPSIS...
Unsettled weather pattern begins today with daily shower and
storm chances cruising through the work week. Drier conditions
finally return behind a cold frontal passage this weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 105 PM Tuesday...
Sent an update to cancel the Heat Advisory issued earlier for
portions of our lowlands. Abundant cloudiness and cooling
showers will prevent heat indices to reach advisory criteria
this afternoon and evening. Therefore, the heat advisory has
been cancelled.
As of 620 AM Tuesday...
First line of showers and storms anticipated for the forecast
area is now swinging into western Ohio with its sights on the
Central Appalachians. Tweaked POP grids a tad to remain in line
with neighboring offices in regards to onset arrival of
convection to start off the active week. Otherwise, the
remainder of the forecast is still on track.
As of 350 AM Tuesday...
Active Weather Ramps Up Today and Continues into Friday...
A tricky forecast is in store for today and will be heavily
dependent on convective trends as linear clusters of storms
traverse down from the Great Lakes. The first set of storms at
the time of writing were draped along the Chicago metro over
into lower Michigan and slowly plunging southward. This line
will be losing gumption as it travels into the Central
Appalachians after daybreak this morning, but then regenerating
in the afternoon as the weakly capped environment destabilizes.
A bit of a reprieve arrives this evening, but most recent CAMs
depict a secondary line moves into the area in a similar fashion
late tonight into the Wednesday morning timeframe. Confidence
is low in regards to timing and extent of this secondary cluster
overnight, especially given the potentially overworked
environment from the first segment passing through.
If storms become organized through the period they will be
capable of producing strong to damaging winds, large hail, and
heavy rainfall. A Flood Watch will be up for discussion as we
enter into a very active pattern this week, but flash flood
guidance this morning points to soil conditions being able to
handle today's potential rainfall amounts.
To top things off, heat index values across the Tri-State area
eastward into the Charleston metro soars into the triple digits
this afternoon. These values may be curtailed by a few degrees
in the event clouds and nearby convection depletes sufficient
diurnal heating, but opted to operate under the impression that
much of the central extent of the forecast area reaches heat
advisory criteria this afternoon. Therefore, the advisory will
be effect for the afternoon into the early evening hours.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
As of 450 AM Tuesday...
Slight Risks for Severe Thunderstorms and Heavy Rain
Continue...
Mid/upper level high pressure over TN Wednesday morning drifts
southward and flattens over the Gulf states through Friday.
West to northwest flow on its northeast side encompasses the
forecast area, with a west to southwest low level flow of very
moist and warm air feeding into it. This spells a convectively
active period, with just enough shear to organize the convection
into complexes or at least clusters that elevate the damaging
wind gust and flood threat, to go along with the large hail
threat. These complexes will be associated with low amplitude,
high frequency short wave troughs in the west to northwest
mid/upper level flow, at a clip of every 12 to 24 hours.
While the details get more elusive with time, the ring of fire
zone shifts a bit southwestward, as the mid/upper level ridge
flattens. This still keeps the severe thunderstorm and
excessive rainfall threats over much of the area Wednesday
through Thursday night, culminating a three day period with
slight risks in place for both, the severe threats being mainly
damaging wind gusts and large hail. These threats remain tied to
both diurnal heating given at least modest bulk shear in the
unstable environment, and more organized clusters/complexes even
in the case of nocturnal / early morning timing. Mid mornings
may remain minimal threat periods given cloud top warming and
being prior to peak surface heating.
Current timing of low amplitude mid/upper level short wave
troughs and associated convection appears to be during the day
Wednesday, overnight Wednesday night, overnight Thursday night
and then again on Friday. A cold front may be associated with
the overnight Wednesday night short wave, and one will be
associated with the Friday short wave. This may leave somewhat
of a break during the day Thursday, which may be dominated by a
large cool pool or even high pressure behind the cold front
slipping through. The cold front arriving from the north Friday,
as the eastern U.S. mid/upper level trough starts to deepen,
may result in increased coverage of showers and thunderstorms,
compared with the earlier impulses.
PW values straddling two inches amid a convectively active
pattern, with much of the area under a slight risk for
excessive rainfall, as well as for severe thunderstorms, for
three consecutive days, spell a threat for flooding including
flash flooding, and Flood Watches may be needed.
Central guidance reflects above normal highs Wednesday settling
to close to normal Thursday in the active pattern, and then even
below normal Friday, but with nights very warm and muggy
throughout. The humidity Wednesday will again push heat indices
well into the 90s, contingent on thunderstorm evolution though.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 1228 PM Tuesday...
A stronger mid-level trof will sweep southeast across the
region on Saturday. This feature is expected to push a cold
front south which should generally bring an end to the
unsettled weather Saturday night.
Current thinking is that there may be enough low-level moisture
remaining on Sunday for the development of a few afternoon and
evening storms across the mountain counties.
Behind the front, cooler and drier high pressure will build in
with daytime highs Saturday and Sunday below normal. The lows
Saturday night and Sunday night will also be quite pleasant.
Southerly winds on the backside of the high will result in a
warming trend with low-level moisture returning as well. Expect
readings for Monday and Tuesday to be close to or slightly
above normal.
Another system will approach the area late in the period with
shower and storm chances returning.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 126 PM Tuesday...
Showers and thunderstorms will continue to affect the area this
afternoon and evening. Bands of showers and storms producing
brief periods of IFR/LIFR will be common with a direct hit to a
terminal. Weather conditions remains active with another
disturbance dropping down from the north tonight. Outside
showers, VFR/MVFR ceilings will prevail through Wednesday.
Therefore, coded restrictions to visibilities and ceilings
through at least midnight. Then, expect a lull or a decrease in
convective activity overnight until the next batch of storms
approaches during the predawn hours Wednesday morning.
Areas of fog or low stratus may develop overnight affecting
areas that received rainfall previously.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...
FORECAST CONFIDENCE: High.
ALTERNATE SCENARIOS: Timing and intensity of encroaching
thunderstorms may vary tonight. There could be more dense fog
development than anticipated.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 17 18 19 20 21 22 23 00 01 02 03 04
EDT 1HRLY 13 14 15 16 17 18 19 20 21 22 23 00
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H H H H
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z WEDNESDAY...
Localized IFR conditions are possible in moderate to heavy
showers and thunderstorms through Friday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.
&&
SYNOPSIS...TRM/MEK
NEAR TERM...ARJ/MEK
SHORT TERM...TRM
LONG TERM...JSH
AVIATION...ARJHazardous weather outlook, Jul 5, 3:14 AM EDT, 10 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 314 AM EDT Tue Jul 5 2022 KYZ101>103-105-OHZ083-085>087-WVZ005>009-013>017-024>026-060715- Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Meigs-Gallia-Lawrence OH- Wayne-Cabell-Mason-Jackson WV-Wood-Lincoln-Putnam-Kanawha-Roane-Wirt- Mingo-Logan-Boone- 314 AM EDT Tue Jul 5 2022 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. In addition, thunderstorms may be severe and produce heavy rainfall today and tonight, especially if they become organized. Therefore, there is a slight risk for severe thunderstorms and excessive rainfall. Flood Watches may be needed when and where confidence in excessive rainfall producing flooding increases. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms may be severe and produce heavy rainfall Wednesday through Friday, especially if they become organized. Therefore, there is a slight risk for severe thunderstorms and excessive rainfall Wednesday through Thursday night. These threats may also carry through Friday, before a cold front brings a reprieve this weekend. With much of the area under a slight risk for excessive rainfall for three consecutive days, Flood Watches may be needed. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-076-084-VAZ003-004-WVZ010-011-018>020-027>034-039-040- 515>526-060715- Perry-Morgan-Athens-Washington-Vinton-Dickenson-Buchanan-Pleasants- Tyler-Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison- Taylor-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 314 AM EDT Tue Jul 5 2022 This Hazardous Weather Outlook is for portions of southeast Ohio, southwest Virginia, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Today and Tonight. Thunderstorms may be severe and produce heavy rainfall today and tonight, especially if they become organized. Therefore, there is a slight risk for severe thunderstorms and excessive rainfall. Flood Watches may be needed when and where confidence in excessive rainfall producing flooding increases. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms may be severe and produce heavy rainfall Wednesday through Friday, especially if they become organized. Therefore, there is a slight risk for severe thunderstorms and excessive rainfall Wednesday through Thursday night. These threats may also carry through Friday, before a cold front brings a reprieve this weekend. With much of the area under a slight risk for excessive rainfall for three consecutive days, Flood Watches may be needed. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. MEK / TRM
In the hours before
Special weather statement, Jul 5, 7:34 AM EDT, 5 hours 59 minutes before
Special Weather Statement
National Weather Service Charleston WV
734 AM EDT Tue Jul 5 2022
OHZ066-051200-
Perry OH-
734 AM EDT Tue Jul 5 2022
...Strong thunderstorms will impact portions of northwestern Perry
County through 800 AM EDT...
At 733 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Newark to near Canal Winchester to near
New Holland. Movement was southeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Lexington, Somerset, Perry State Forest, Thornport, Harbor Hills,
Thornville, Junction City and Glenford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3993 8242 3992 8241 3991 8217 3982 8217
3981 8209 3962 8237 3974 8236 3974 8241
3983 8240 3984 8247 3993 8246
TIME...MOT...LOC 1133Z 309DEG 29KT 4010 8237 3981 8279 3959 8330
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
09Special weather statement, Jul 5, 8:00 AM EDT, 5 hours 33 minutes before
Special Weather Statement
National Weather Service Charleston WV
800 AM EDT Tue Jul 5 2022
OHZ066-067-075-083>085-051245-
Jackson OH-Athens OH-Meigs OH-Morgan OH-Perry OH-Vinton OH-
800 AM EDT Tue Jul 5 2022
...Strong thunderstorms will impact portions of northwestern Meigs,
Perry, northern Jackson, Morgan, Vinton and Athens Counties through
845 AM EDT...
At 759 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near South Zanesville to near Somerset to near
Hide-A-Way Hills to 8 miles south of Williamsport. Movement was
southeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Athens, Jackson, Wellston, Nelsonville, New Lexington, Glouster,
McConnelsville, Mcarthur, Somerset, Albany, Shawnee, Chesterhill,
Lake Hope State Park, Perry State Forest, Crooksville, Chauncey,
Hamden, Junction City, New Straitsville and Malta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3991 8216 3982 8217 3981 8208 3977 8208
3974 8164 3967 8164 3949 8178 3949 8182
3930 8193 3920 8217 3903 8280 3937 8275
3939 8229 3947 8228 3947 8217 3956 8216
3960 8238 3974 8236 3977 8240 3991 8226
TIME...MOT...LOC 1159Z 320DEG 34KT 3992 8213 3974 8232 3961 8249 3945
8313
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
09Special weather statement, Jul 5, 8:36 AM EDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Charleston WV
836 AM EDT Tue Jul 5 2022
OHZ075-084-085-051300-
Athens OH-Meigs OH-Vinton OH-
836 AM EDT Tue Jul 5 2022
...A strong thunderstorm will impact portions of northwestern Meigs,
Vinton and southwestern Athens Counties through 900 AM EDT...
At 836 AM EDT, Doppler radar was tracking a strong thunderstorm near
Mcarthur, moving southeast at 35 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mcarthur, Albany, Lake Hope State Park, Zaleski, Dyesville, Creola,
Allensville, Radcliffe, Dexter and Carpenter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3939 8250 3939 8240 3926 8204 3902 8222
3928 8266 3937 8259 3937 8252 3938 8251
3940 8251
TIME...MOT...LOC 1236Z 300DEG 30KT 3932 8251
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
09Special weather statement, Jul 5, 11:33 AM EDT, 2 hours before
Special Weather Statement
National Weather Service Charleston WV
1133 AM EDT Tue Jul 5 2022
WVZ027-519-521-051600-
Clay WV-Northwest Webster WV-Northwest Nicholas WV-
1133 AM EDT Tue Jul 5 2022
...A strong thunderstorm will impact portions of central Nicholas,
west central Webster and northeastern Clay Counties through NOON
EDT...
At 1133 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Clay, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Summersville, Camden-On-gauley, Birch River, Camden On Gauley,
Craigsville, Harrison, Cowen, Widen, Calvin, Canvas and Muddlety.
This includes Route 19 between mile markers 41 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3820 8074 3843 8108 3858 8096 3856 8091
3854 8092 3853 8089 3851 8088 3853 8083
3842 8055
TIME...MOT...LOC 1533Z 303DEG 23KT 3847 8095
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
09Special weather statement, Jul 5, 12:41 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Charleston WV
1241 PM EDT Tue Jul 5 2022
WVZ013-025-026-051715-
Boone WV-Lincoln WV-Logan WV-
1241 PM EDT Tue Jul 5 2022
...A strong thunderstorm will impact portions of central Lincoln,
north central Logan and northwestern Boone Counties through 115 PM
EDT...
At 1241 PM EDT, Doppler radar was tracking a strong thunderstorm over
Spurlockville, or 9 miles northwest of Madison, moving south at 25
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Madison, Logan, Chapmanville, Chief Logan State, Spurlockville,
Julian, Mount Gay-Shamrock, Danville, West Logan, Mitchell Heights,
Turtle Creek, Woodville, Blair, Sharples, Alkol, Mud and Jeffrey.
This includes Route 119 between mile markers 33 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3815 8210 3822 8189 3791 8168 3782 8200
TIME...MOT...LOC 1641Z 339DEG 21KT 3812 8197
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
09The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 2:56 AM EDT | Heat Advisory | RLX | Boone, Cabell, Jackson, Kanawha, Lincoln, Logan and 7 more | 10 hr |
| Jul 5, 11:33 AM EDT | Special Weather Statement | RLX | Nicholas | 27 min |
| Jul 5, 12:41 PM EDT | Special Weather Statement | RLX | Boone | 34 min |
| Jul 5, 1:50 PM EDT | Flash Flood Warning | RLX | Lincoln | 3 hr |
| Jul 5, 1:58 PM EDT | Flash Flood Warning | RLX | Boone, Kanawha, Lincoln, Logan, Raleigh, Wayne | 3 hr |
| Jul 5, 2:51 PM EDT | Flash Flood Warning | RLX | Lincoln, Logan, Mingo, Wayne | 3 hr |
Nearby
Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.